I am a 30 yr veteran of T1. I have had T1 since the age of 7, I guess you can figure out me age, ha! Last year I was diagnosed with hypo-unawareness. My b.g. will drop and the first symptoms I have is tunnel vision(right at the point of passing out) or I start to convulse. I am aware of what is going on around me but I am not able to put my thoughts into words and talk. My b.g. has gone from 147 to 41 in fifteen minutes and no symptoms of it dropping. I treat my lows with 15 carbs and recheck by b.g. after 10-15 minutes and repeat if needed. Then usually within 2-3 hours of a low I will rebound to anywhere from 300-500. Some days this happens more than once. I am using a medical alert service dog to alert me when my sugars are dropping. He is fairly young and not 100% on his alerts, but he has alerted me a number of times at home and in public. He usually lets me know when I am about 100. At first I thought he was goofy, but after a few times of him doing this and then me dropping in the 40-50 range within 15 minutes of his alert, I rely on his judgement and drink some juice even if I am at 100. I no longer drive or stay alone with out someone knowing my schedule and keeping a cell phone on me at all times. I am on an insulin pump and have been for the past 8 years. I think my b.g. would be much worse if I were on shots. I am wondering if anyone else suffers from this kind of complication and what you have done to cope or even regain sensitivity to low sugars? I am in contact with my doctor weekly. We are making adjustments to my pump and we've changed brands of insulin. I'm currently on apidra, with no significant improvemnt after 3 months. I exercise regularly. I walk and bike with my service dog usually 5 days a week, working in errands around town. I also do janitorial cleaning 1-2 days a week for 3-4 hours a day. I eat healthy balanced meals, and check my b.g. 8-12 times a day. I am trying to find the positive and keep active, but I am wearing out physically and mentally. Any ideas or help would be appreciated.